I am a 38 year old female. For the past three or so years I have suffered from anxiety disorder. I've been on paxil and wellbutrin in the past. About two months ago after a very bad panic attack I was taken off those drugs and started on Viibryd. Since then I have had two EXTREMELY light periods with mainly some brown discharge and little to no actual blood.
My question is: Could the extremely light periods be due to the Viibryd and/or could I be going through the beginnings of menopause?
My mother started perimenopause fairly early (her very early 40s).
Also, I have had for the past two years or so a hot flash maybe every three months as well as sweats during the night occasionally.
Other than the above, I feel great and have had no other symptoms.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.